# SDR GTIA2018021102422

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 37,287 hours, 21,775 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AN ECAM FOR THE LANDING GEAR NOT UPLOCKED.   LANDING GEAR DID NOT MOVE.  LANDING GEAR DOORS DID CYCLE.
